# SDR DL76G050617

- Difficulty date: October 6, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 30,136 hours, 4,759 cycles
- Engine: Ge CF680C2B6F
- Engine time: 29,282 hours, 4,594 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704883
- Condition: Failed
- Location: Nr 1
- Part time: 29,282 hours, 4,594 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, S/N 704883 FAILED OPN 5155 BOROSCOPE INSP DUE TO 1 EA 1ST STAGE NGV HAVING BURN THRU AREA BEYOND M/M LIMITS.  ENGINE REMOVAL REQUIRED.  ENGINE S/N 704883, REMOVED AND REPLACED PER TRANS 1T160.
